# SDR DALA2025011300259

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N922DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 64886
- Aircraft time: 17,485 hours, 7,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6776164) ROWS 11-17 EEPLS INOP. R/R BATTERY PACK ASSY. IAW B737 AMM 33-51-06. OPS TEST GOOD.
